JournalszaaVol. 29, No. 2pp. 125–148

Representations of Relaxations of Linear-Quadratic Optimal Control Problems for Elliptic Systems

  • Uldis Raitums

    University of Latvia, Riga, Latvia
Representations of Relaxations of Linear-Quadratic Optimal Control Problems for Elliptic Systems cover
Download PDF

Abstract

See link above for the abstract as PDF file.

Cite this article

Uldis Raitums, Representations of Relaxations of Linear-Quadratic Optimal Control Problems for Elliptic Systems. Z. Anal. Anwend. 29 (2010), no. 2, pp. 125–148

DOI 10.4171/ZAA/1402